Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 17, NWS Wilmington, OH

February 24, 20174 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Feb 24, 2017, 10:13 PM EST for 4 counties in Ohio. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2017, 10:13 PM EST (03:13 UTC)
Expired
Feb 24, 2017, 10:45 PM EST
In force
32 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fairfield County, OH, Franklin County, OH, Licking County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 118 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 10:20 PM ESTTSTM WND DMG4 E Downtown Columbus, OHSEVERAL LARGE TREE LIMBS DOWN ALONG AND NEAR E BROAD STREET IN BEXLEY. TIME ESTIMATED BY RADAR.
Feb 24, 10:25 PM ESTTSTM WND GST 47Kcmh Port Columbus Apt, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 6:36 PM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
416 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1770 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

943 
WUUS51 KILN 250313
SVRILN
OHC045-049-089-129-250345-
/O.NEW.KILN.SV.W.0017.170225T0313Z-170225T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
1013 PM EST FRI FEB 24 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Franklin County in central Ohio...
  Northwestern Fairfield County in central Ohio...
  North central Pickaway County in central Ohio...
  Western Licking County in central Ohio...

* Until 1045 PM EST.

* At 1013 PM EST, severe thunderstorms were located along a line
  extending from near Worthington to near Grove City to near South
  Bloomfield, moving northeast at 65 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Columbus, Newark, Westerville, Reynoldsburg, Grove City, Upper
  Arlington, Gahanna, Hilliard, Pickerington, Bexley, Heath,
  Granville, Pataskala, Canal Winchester, Groveport, Johnstown,
  Baltimore, Buckeye Lake, Hebron and Utica.

This includes the following Interstates...
 I-70 in Ohio between mile markers 92 and 130.
 I-71 in Ohio between mile markers 97 and 116.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3984 8248 3974 8311 3984 8310 4002 8315
      4013 8284 4013 8276 4016 8276 4026 8248
      4025 8248 4024 8244 4005 8243
TIME...MOT...LOC 0313Z 246DEG 56KT 4005 8301 3986 8301 3977 8304 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
181 
WWUS51 KILN 250329
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1029 PM EST FRI FEB 24 2017

OHC129-250338-
/O.CAN.KILN.SV.W.0017.000000T0000Z-170225T0345Z/
Pickaway OH-
1029 PM EST FRI FEB 24 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PICKAWAY COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM EST for
central Ohio.

LAT...LON 3984 8248 3981 8291 3994 8287 4012 8286
      4013 8276 4016 8276 4026 8248 4025 8248
      4024 8244 4005 8243
TIME...MOT...LOC 0328Z 246DEG 56KT 4013 8279 3994 8279 3985 8282 

$$

OHC045-049-089-250345-
/O.CON.KILN.SV.W.0017.000000T0000Z-170225T0345Z/
Franklin OH-Fairfield OH-Licking OH-
1029 PM EST FRI FEB 24 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EST
FOR EASTERN FRANKLIN...NORTHWESTERN FAIRFIELD AND WESTERN LICKING
COUNTIES...

At 1028 PM EST, severe thunderstorms were located along a line
extending from near Johnstown to Reynoldsburg to Canal Winchester,
moving northeast at 65 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Columbus, Newark, Reynoldsburg, Gahanna, Pickerington, Heath,
Granville, Pataskala, Canal Winchester, Groveport, Johnstown,
Baltimore, Buckeye Lake, Hebron, Utica, Millersport, Granville South,
Fairfield Beach, Beechwood Trails and Summit Station.

This includes I-70 in Ohio between mile markers 108 and 130.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3984 8248 3981 8291 3994 8287 4012 8286
      4013 8276 4016 8276 4026 8248 4025 8248
      4024 8244 4005 8243
TIME...MOT...LOC 0328Z 246DEG 56KT 4013 8279 3994 8279 3985 8282 

HAIL...<.75IN
WIND...60MPH
 
$$
665 
WWUS51 KILN 250338
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1038 PM EST FRI FEB 24 2017

OHC045-049-089-250348-
/O.EXP.KILN.SV.W.0017.000000T0000Z-170225T0345Z/
Franklin OH-Fairfield OH-Licking OH-
1038 PM EST FRI FEB 24 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN...
NORTHWESTERN FAIRFIELD AND WESTERN LICKING COUNTIES WILL EXPIRE AT
1045 PM EST...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 200 AM EST for
central Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3984 8248 3981 8291 3994 8287 4012 8286
      4013 8276 4016 8276 4026 8248 4025 8248
      4024 8244 4005 8243
TIME...MOT...LOC 0338Z 246DEG 56KT 4019 8262 4000 8262 3991 8265 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 6:47 PM EST, 3 hours 26 minutes earlier.

Area forecast discussion, Feb 24, 6:47 PM EST, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
647 PM EST Fri Feb 24 2017

.SYNOPSIS...
A low pressure system will track into the Great Lakes tonight
while its associated cold front sweeps east across the Ohio
Valley. Widespread showers and thunderstorms are expected
as the cold front moves through. High pressure will gradually
build back into the region late Saturday night into Sunday. More
seasonable temperatures will spread into the area for the
weekend.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Severe Thunderstorm Watch #38 is in effect for entire CWA until
07Z or 2 am EST.  Previous discussion below is still valid.

For tonight, focus remains on the potential for severe weather
across the region as low pressure tracks toward Lake Huron
while its attendant cold front sweeps east across the region.
Convection to our west over Indiana still remains somewhat
elevated. In addition, the airmass over our area is still
slightly capped and somewhat mixed out in the low levels, which
has lowered boundary layer moisture some from projected
forecasts. With dynamic energy rounding the base of a large
scale trough, and with large scale ascent taking place this
evening, cap should erode, allowing thunderstorms to develop and
move into our western zones. High resolution models continue to
indicate that these storms may eventually merge amongst
themselves while the cold front and any convection along its
boundary catches up. Potential still exists for some rotating
storms which will pose large hail and damaging winds. Tornado
threat is still there but will depend largely how much the
boundary layer remains linked to the atmosphere above into the
evening hours. Severe threat will then tend toward more of a
damaging wind threat as the convection tries to form a qlcs
structure across our eastern zones. In any case, thunderstorms
are expected to exit our far east between 1 am EST and 4 am EST.
A dry slot (i.e. sinking air and lack of deep moisture) is
still expected late tonight in the wake of frontal passage. Lows
will be set by morning as CAA takes place and continues into
Saturday. They should range from the mid 30s west to the upper
40s east.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Parent large scale mid level trough is expected to pass across
the Great Lakes and Ohio Valley on Saturday. CAA will result in
slowly falling temperatures through the day. A few instability
rain/and or snow showers may occur, but should end by Saturday
evening. It will be brisk, but winds do not look as gusty as
previously forecast. Gusts should be more in the 30 to 35 mph
range.

For Saturday night, mid level trough will exit to the east.
Surface high pressure will gradually build into the Ohio Valley
late. CAA stratocumulus will linger through at least early
morning, with clearing expected from southwest to northwest
late. Lows will fall into the lower to mid 20s.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Period will begin with high pressure centered just to the south of
the fa in se KY. Skies will be mostly sunny, but temperatures will
be seasonal with highs in the lower to mid 40s.

Model continue with their differences for Sunday night into Monday
with how quickly pcpn returns on the backside of the high. The
GFS is slowed down it's pcpn from yesterday and is concentrating
across southern sections. The CMC hemispheric and NAM are showing
similar solutions, while the ECMWF remains dry. Trended the forecast
towards the consensus solution. Temps and thicknesses are low enuf
that the pcpn should fall as a rain snow mix.

This first shot of pcpn slips e on Monday, before a more substantial
area of pcpn lifts up into the region during the later half of
Monday night. A warm front lifting through the region will keep
temperatures warm enough for all rain. The best rain chances on
Tuesday will be in the morning. Well above normal temperatures will
return as highs will range from the upper 50s to lower 60s.

Pcpn chance taper down during Tuesday aftn, then a cold front will
swing through the region on Wednesday. Showers and possibly a
thunderstorms (around the Ohio River) will develop Tuesday night and
will last into Wednesday until fropa. Highs on Wednesday will
probably be early with falling temperatures in the afternoon.

Northwest flow develops for the end of the week, which should bring
back more seasonable temperatures. In the fast flow, the models are
having timing difference with embedded vort maxs. Ran a blend of the
solutions to have chance PoPs during the time frame.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Showers and thunderstorms continue to develop and move east into
our region this evening. This initial convection is located in a
prefrontal trough ahead of a cold front that is expected to
sweep east across the terminals overnight. At some point, the
front may catch up to this convection, eventually congealing
into a more linear north/south structure. In any case, all
terminals have the threat for thunderstorms in the forecast
until cold frontal passage. Mainly MVFR conditions can be
expected. However, local IFR visibilities will be possible in
the stronger cores, along with gusty winds. Should these lower
conditions threaten within 5 statue miles of the terminal, an
amendment will be make. Predominate ceilings should remain in
the VFR range in the dry slot behind frontal passage until
Saturday morning. Winds will shift to the west and will become
gusty to 25 knots.

On Saturday, parent upper level trough will move east across the
Great Lakes and Ohio Valley. MVFR post frontal stratocumulus can
be expected. Ceilings will lower to MVFR at first before rising
back above VFR late in the day. A few rain and/or snow showers
will be possible, mainly near the northern terminals as some
post frontal instability will be in place.

High pressure will gradually build into the Ohio Valley Saturday
night. Stratocumulus deck will eventually erode and shift
east/northeast as cold pool of air moves away. Winds will also
decrease Saturday evening.

OUTLOOK...MVFR ceilings and visibilities possible Monday,
Tuesday night, and Wednesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Sites
AVIATION...Hickman
Hazardous weather outlook, Feb 24, 4:09 PM EST, 6 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
409 PM EST Fri Feb 24 2017

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ034-035-042-043-051-060-
061-070-071-077-078-251200-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mercer-Auglaize-Darke-Shelby-Miami-
Preble-Montgomery-Butler-Warren-Hamilton-Clermont-
409 PM EST Fri Feb 24 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Southwest Ohio and West
Central Ohio.

.DAY ONE...Tonight.

A strong cold front will move east across the region this evening.
Thunderstorms are expected to develop along and ahead of the front.
The potential exists for some thunderstorms to reach severe limits.
The main severe weather threat will be damaging winds. However, large
hail and isolated tornadoes will also be possible. The most likely
time frame for severe weather will be between 7 PM and 11 PM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight.

KYZ099-100-OHZ026-044>046-052>056-062>065-072>074-079>082-088-251200-
Mason-Lewis-Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison-
Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Clinton-
Ross-Hocking-Brown-Highland-Adams-Pike-Scioto-
409 PM EST Fri Feb 24 2017

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

A strong cold front will move east across the region tonight.
Thunderstorms are expected to develop along and ahead of the front
this evening and continue into the early morning hours. The potential
exists for some thunderstorms to reach severe limits. The main
severe weather threat will be damaging winds. The most likely time
frame for severe weather will be between 11 PM and 4 AM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight.

In the hours before

Local storm report, Feb 24, 9:13 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
913 PM EST FRI FEB 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     HAIL             3 NE WILLIAMSBURG       39.08N 84.01W
02/24/2017  E0.88 INCH       BROWN              OH   TRAINED SPOTTER

&&

MYRONP
Special weather statement, Feb 24, 9:23 PM EST, 50 minutes before
Special Weather Statement
National Weather Service Wilmington OH
923 PM EST FRI FEB 24 2017

OHZ072-079-080-250300-
Highland OH-Brown OH-Clinton OH-
923 PM EST FRI FEB 24 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BROWN...CENTRAL
CLINTON AND WESTERN HIGHLAND COUNTIES UNTIL 1000 PM EST...

At 923 PM EST, radar indicated a strong thunderstorm over Lynchburg,
moving northeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Wilmington, Hillsboro, Blanchester, Mount Orab, Lynchburg, New
Vienna, Russell, New Market, Clarksville, Martinsville, Mowrystown,
Fayetteville, Midland, St. Martin, Chasetown, Danville in Highland
County, Samantha, State Route 32 at US Route 68, Berrysville and
Morrisville.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3901 8402 3925 8399 3927 8401 3943 8399
      3949 8376 3933 8360 3912 8355 3900 8388
TIME...MOT...LOC 0223Z 237DEG 34KT 3923 8380

Hatzos
Special weather statement, Feb 24, 9:25 PM EST, 48 minutes before
Special Weather Statement
National Weather Service Wilmington OH
925 PM EST FRI FEB 24 2017

OHZ045-054-055-250245-
Madison OH-Franklin OH-Union OH-
925 PM EST FRI FEB 24 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FRANKLIN...
NORTHEASTERN MADISON AND SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO
UNTIL 945 PM EST...

At 924 PM EST, radar indicated a strong thunderstorm over London,
moving northeast at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 30 mph...
One half inch diameter hail...

Locations impacted include...
Columbus, Dublin, Hilliard, London, Jefferson, Plain City, West
Jefferson, New California, Lake Darby, Lafayette, Interstate 70 at US
Route 42, Amity, State Route 29 at State Route 38, Resaca and
Plumwood.

This includes I-70 in Ohio between mile markers 74 and 86.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3986 8340 3991 8350 4019 8330 4007 8312
TIME...MOT...LOC 0224Z 221DEG 48KT 3992 8342
Special weather statement, Feb 24, 9:39 PM EST, 34 minutes before
Special Weather Statement
National Weather Service Wilmington OH
939 PM EST FRI FEB 24 2017

OHZ046-055-250315-
Delaware OH-Franklin OH-
939 PM EST FRI FEB 24 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN AND SOUTHERN
DELAWARE COUNTIES UNTIL 1015 PM EST...

At 939 PM EST, radar indicated a strong thunderstorm near Hilliard,
moving northeast at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Columbus, Dublin, Westerville, Delaware, Upper Arlington, Gahanna,
Hilliard, Worthington, Powell, Sunbury, Minerva Park, Ohio State
University, Polaris, Easton, New Albany, Shawnee Hills, Galena,
Marble Cliff, Riverlea and Alum Creek State Park.

This includes I-71 in Ohio between mile markers 111 and 138.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4035 8275 4010 8277 4000 8290 3998 8323
      4011 8318 4011 8317 4020 8316 4036 8288
TIME...MOT...LOC 0239Z 239DEG 47KT 4007 8320

Hatzos
Special weather statement, Feb 24, 9:40 PM EST, 33 minutes before
Special Weather Statement
National Weather Service Wilmington OH
940 PM EST FRI FEB 24 2017

OHZ053>055-063-064-072-250300-
Fayette OH-Madison OH-Clinton OH-Franklin OH-Pickaway OH-Clark OH-
940 PM EST FRI FEB 24 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
FRANKLIN...NORTHERN FAYETTE...NORTHWESTERN PICKAWAY...MADISON...
NORTHEASTERN CLINTON AND SOUTHEASTERN CLARK COUNTIES UNTIL 1000 PM
EST...

At 940 PM EST, radar indicated strong thunderstorms along a line
extending from near South Charleston to near Jeffersonville to near
Sabina, moving northeast at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...

Locations impacted include...
Washington Court House, London, Jefferson, West Jefferson, Sabina,
Mount Sterling, South Charleston, Jeffersonville, Bloomingburg, Lake
Darby, Lafayette, South Solon, Midway, Harrisburg, Milledgeville,
Octa, Newport, Chenoweth, Interstate 71 at State Route 38 and
Georgesville.

This includes the following Interstates...
 I-70 in Ohio between mile markers 79 and 86.
 I-71 in Ohio between mile markers 65 and 92.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3961 8326 3944 8362 3959 8362 3982 8365
      4002 8326 3984 8316
TIME...MOT...LOC 0240Z 230DEG 47KT 3979 8358 3964 8351 3947 8360
Special weather statement, Feb 24, 9:52 PM EST, 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
952 PM EST FRI FEB 24 2017

OHZ063-073-079>082-250315-
Pike OH-Highland OH-Adams OH-Brown OH-Ross OH-Fayette OH-
952 PM EST FRI FEB 24 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ADAMS...
SOUTHEASTERN FAYETTE...NORTHWESTERN PIKE...HIGHLAND AND WESTERN ROSS
COUNTIES UNTIL 1015 PM EST...

At 952 PM EST, radar indicated a strong thunderstorm over Hillsboro,
moving northeast at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Hillsboro, Greenfield, Leesburg, Marshall, Bainbridge, Pike Lake,
Kincaid Springs, Belfast, Rocky Fork Point, Highland Holiday,
Cynthiana, Russell, New Market, Good Hope, Frankfort, Emerald,
Highland, South Salem, Sinking Spring and East Monroe.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3915 8369 3928 8376 3937 8360 3951 8342
      3939 8312 3916 8309 3900 8334 3897 8373
TIME...MOT...LOC 0252Z 238DEG 43KT 3918 8362

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:09 PM ESTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren36 min
Feb 24, 7:18 PM ESTSpecial Weather StatementILNMiami27 min
Feb 24, 7:40 PM ESTSevere Thunderstorm WarningILNGreene, Montgomery17 min
Feb 24, 7:50 PM ESTSpecial Weather StatementILNChampaign, Clark, Logan25 min
Feb 24, 8:12 PM ESTSpecial Weather StatementILNClark33 min
Feb 24, 8:15 PM ESTSpecial Weather StatementILNWarren30 min
Feb 24, 8:23 PM ESTSpecial Weather StatementILNClermont37 min
Feb 24, 8:32 PM ESTSpecial Weather StatementILNUnion28 min
Feb 24, 8:38 PM ESTSpecial Weather StatementILNChampaign37 min
Feb 24, 8:47 PM ESTSpecial Weather StatementILNClermont28 min
Feb 24, 8:53 PM ESTSpecial Weather StatementILNGreene37 min
Feb 24, 8:55 PM ESTSpecial Weather StatementILNDelaware35 min
Feb 24, 8:58 PM ESTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland, Warren32 min
Feb 24, 9:06 PM ESTSpecial Weather StatementILNClermont24 min
Feb 24, 9:10 PM ESTSpecial Weather StatementILNUnion20 min
Feb 24, 9:23 PM ESTSpecial Weather StatementILNClinton, Highland37 min
Feb 24, 9:25 PM ESTSpecial Weather StatementILNMadison20 min
Feb 24, 9:39 PM ESTSpecial Weather StatementILNDelaware36 min
Feb 24, 9:40 PM ESTSpecial Weather StatementILNFayette, Madison20 min
Feb 24, 9:48 PM ESTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway27 min
Feb 24, 9:52 PM ESTSpecial Weather StatementILNHighland23 min
Feb 24, 10:17 PM ESTSpecial Weather StatementILNPickaway28 min
Feb 24, 10:40 PM ESTSpecial Weather StatementILNLicking35 min
Feb 24, 11:03 PM ESTSpecial Weather StatementILNAdams27 min
Feb 24, 11:08 PM ESTSpecial Weather StatementILNLicking22 min
Feb 24, 11:15 PM ESTSevere Thunderstorm WarningILNLicking15 min
Feb 24, 11:22 PM ESTSevere Thunderstorm WarningILNAdams, Pike, Scioto23 min
Feb 24, 11:34 PM ESTSpecial Weather StatementILNScioto26 min
Feb 24, 11:44 PM ESTSevere Thunderstorm WarningILNScioto31 min
Feb 24, 11:45 PM ESTSevere Thunderstorm WarningILNPike, Ross, Scioto30 min
Feb 25, 12:25 AM ESTSpecial Weather StatementILNHocking35 min
Feb 25, 12:28 AM ESTSpecial Weather StatementILNFranklin32 min
Feb 25, 10:21 AM ESTSpecial Weather StatementILNWarren39 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.